# SDR ERAA20140044

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 48,958 hours, 59,556 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0471
- Condition: Leaking
- Location: Lt Spoiler
- Part time: 29,196 hours, 39,181 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID LEAKING FROM DRAIN HOLES ON WING FLAP FAIRINGS WITH NR 2 ENG RUNNING.  R & R LT OTBD ROLL SPOILER ACTUATOR IAW MM 27-14-05.  RIGGED IAW 27-14-00.  LEAK & OPS CHECKED GOOD.
